Ever since I have stopped my Accutane cycle (about four years ago) I have experienced the following condition. I feel my face itch, flush, and sometimes burn. When I look in the mirror I see a red blotch with a bump in the middle of the blotch. The sizes of the blotches and bumps can vary. It seems to happen at random times, however, in the winter I notice it happens more after I shower or wash my face.
Usually the redness/bump go away in about two hours. Sometimes it leaves behind a tiny whitehead or papule. It seems like I will go a couple weeks without any and then a couple weeks when I get 1-2 per day.
I am currently being treated by my derm for scalp folliculitis (another condition that I got after accutane). I am on Solodyn 80mg and the medicine seems to aggravate my condition. I told the derm about it and he said it was acne rosacea and that the Solodyn would help.
Anyone with rosacea experince these symptoms? Is it something else?
spmurphMember Since 19 Nov 2006
Offline Last Active Jan 26 2013 05:46 PM
- Group Veteran Members
- Active Posts 84
- Profile Views 621
- Member Title Junior Member
- Age Age Unknown
- Birthday Birthday Unknown